Header menu link for other important links
X
Neutrosophic αψ-Homeomorphism in Neutrosophic Topological Spaces
Mani Parimala, , Ranganathan Jeevitha, Jeevitha R, Saeid Jafari, Jafari S, Florentin Smarandache, Smarandache F, Ramalingam Udhayakumar,
Published in MDPI AG
2018
Volume: 9
   
Issue: 8
Abstract
In this article, the concept of neutrosophic homeomorphism and neutrosophic αψ homeomorphism in neutrosophic topological spaces is introduced. Further, the work is extended as neutrosophic αψ∗ homeomorphism, neutrosophic αψ open and closed mapping and neutrosophic Tαψ space in neutrosophic topological spaces and establishes some of their related attributes.
About the journal
JournalInformation
PublisherMDPI AG
ISSN20782489
Open AccessNo